# SDR MK1Y20220706008

- Difficulty date: July 6, 2022
- Submitted: July 7, 2022
- Operation: General aviation
- Filed by: Bedek Aviation Group, repair station MK1Y325K
- Aircraft: N203CM
- Make and model: Boeing 767323
- Aircraft serial: 25121
- Aircraft time: 116,602 hours, 22,583 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Skin Panel
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: Z
- Precautionary procedure: K

## Discrepancy

CENTER WING SECTION, UPPER CHORD AREA, STA 955, RBL 11.00: DURING CONVERSION WORK AT IAI, A CORROSION WAS FOUND AT DATUM LOCATION ON SKIN PANEL NO.1 OF CENTER WING, PRESSURE DECK WEB, AND UPPER CHORD OF REAR SPAR OF CENTER WING. THE SKIN AND WEB WERE BLENDED AS REQUIRED TO REMOVE DAMAGES AND GRIDS OF 0.5X0.5 INCH WERE PROVIDED IN RFTA 02839-0211. THE UPPER CHORD WAS FOUND WITH DEEP CORROSION ON RADIUS, THEREFORE, A CHORD PORTION WAS TRIMMED OUT PER JC MF02839R0211-01. THE TRIMMED PORTION IS ABOUT 4.0 INCH LENGTH.
